A set of axioms for plane analysis situs

R. Moore

Fundamenta Mathematicae (1935)

  • Volume: 25, Issue: 1, page 13-28
  • ISSN: 0016-2736

How to cite


Moore, R.. "A set of axioms for plane analysis situs." Fundamenta Mathematicae 25.1 (1935): 13-28. <http://eudml.org/doc/212815>.

author = {Moore, R.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {1},
pages = {13-28},
title = {A set of axioms for plane analysis situs},
url = {http://eudml.org/doc/212815},
volume = {25},
year = {1935},

AU - Moore, R.
TI - A set of axioms for plane analysis situs
JO - Fundamenta Mathematicae
PY - 1935
VL - 25
IS - 1
SP - 13
EP - 28
LA - eng
KW - topology
UR - http://eudml.org/doc/212815
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.